標題: Multimedia file allocation on VC networks using multipath routing
作者: Chang, PY
Chen, DJ
Kavi, KM
資訊工程學系
Department of Computer Science
關鍵字: file allocation;virtual circuit;cut;maximum flow;linear programming;branch and bound
公開日期: 1-九月-2000
摘要: The problem of allocating high-volume multimedia files on a virtual circuit network with the objective of maximizing channel throughput (and minimizing data transmission time) is addressed. The problem is formulated as a multicommodity flow problem. We present both the optimal and suboptimal solutions to the problem using novel approaches.
URI: http://hdl.handle.net/11536/30266
ISSN: 0018-9340
期刊: IEEE TRANSACTIONS ON COMPUTERS
Volume: 49
Issue: 9
起始頁: 971
結束頁: 977
顯示於類別:期刊論文


文件中的檔案:

  1. 000089459600011.pdf